Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 83, Number 3

All articles in this issue are freely accessible.

Hochschild dimension and the prime radical of algebras
Joseph A. Wehlen.
Proc. Amer. Math. Soc. 83 (1981), 443-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627665
On the depth of local rings of invariants of cyclic groups
John Fogarty.
Proc. Amer. Math. Soc. 83 (1981), 448-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627666
Nonextended quadratic forms over polynomial rings over power series rings
Raman Parimala.
Proc. Amer. Math. Soc. 83 (1981), 453-454
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627667
Projective modules over rings with many units
B. R. McDonald and William C. Waterhouse.
Proc. Amer. Math. Soc. 83 (1981), 455-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627668
Isomorphic group rings with nonisomorphic commutative coefficients
Jan Krempa.
Proc. Amer. Math. Soc. 83 (1981), 459-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627669
Hereditary finitely generated algebras satisfying a polynomial identity
Ellen E. Kirkman and James Kuzmanovich.
Proc. Amer. Math. Soc. 83 (1981), 461-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627670
Primary abelian groups having all high subgroups isomorphic
Doyle O. Cutler.
Proc. Amer. Math. Soc. 83 (1981), 467-470
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627671
On the field of a $2$-block
B. G. Basmaji.
Proc. Amer. Math. Soc. 83 (1981), 471-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627672
An upper bound for the John constant
Julian Gevirtz.
Proc. Amer. Math. Soc. 83 (1981), 476-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627673
Small into-isomorphisms between spaces of continuous functions
Y. Benyamini.
Proc. Amer. Math. Soc. 83 (1981), 479-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627674
Zero-free regions of exponential sums
Kenneth B. Stolarsky.
Proc. Amer. Math. Soc. 83 (1981), 486-488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627675
Radon-Nikodým derivatives for Banach lattice-valued measures
Ep de Jonge.
Proc. Amer. Math. Soc. 83 (1981), 489-495
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627676
Banach spaces which always contain supremum-attaining elements
Peter D. Morris.
Proc. Amer. Math. Soc. 83 (1981), 496-498
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627677
$L^{1}(I,X)$ with order convolution
R. K. Dhar and H. L. Vasudeva.
Proc. Amer. Math. Soc. 83 (1981), 499-505
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627678
A double commutant theorem for conjugate selfadjoint operators
James W. Moeller.
Proc. Amer. Math. Soc. 83 (1981), 506-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627679
Traces of BMO-Sobolev spaces
Robert S. Strichartz.
Proc. Amer. Math. Soc. 83 (1981), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627680
A note on intertwining $M$-hyponormal operators
R. L. Moore, D. D. Rogers and T. T. Trent.
Proc. Amer. Math. Soc. 83 (1981), 514-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627681
Compact weighted endomorphisms of $C(X)$
Herbert Kamowitz.
Proc. Amer. Math. Soc. 83 (1981), 517-521
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627682
Sidon sets with extremal Sidon constants
Colin C. Graham and L. Thomas Ramsey.
Proc. Amer. Math. Soc. 83 (1981), 522-526
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627683
Some intrinsic coordinates on Teichmüller space
Clifford J. Earle.
Proc. Amer. Math. Soc. 83 (1981), 527-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627684
Hardy’s inequalities with indices less than $1$
Paul R. Beesack and Hans P. Heinig.
Proc. Amer. Math. Soc. 83 (1981), 532-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627685
On complete biorthogonal systems
Robert M. Young.
Proc. Amer. Math. Soc. 83 (1981), 537-540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627686
Remarks on nonoscillation theorems for a second order nonlinear differential equation
James S. W. Wong.
Proc. Amer. Math. Soc. 83 (1981), 541-546
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627687
Monotonicity theorems
B. S. Thomson.
Proc. Amer. Math. Soc. 83 (1981), 547-552
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627688
A decomposition theorem
Wolfgang Sander.
Proc. Amer. Math. Soc. 83 (1981), 553-554
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627689
A note on strictly cyclic weighted shifts
Hector N. Salas.
Proc. Amer. Math. Soc. 83 (1981), 555-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627690
On homeomorphisms preserving principal divisors
Yosef Stein.
Proc. Amer. Math. Soc. 83 (1981), 557-562
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627691
On a mean ergodic theorem
Ryōtarō Satō.
Proc. Amer. Math. Soc. 83 (1981), 563-564
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627692
Functions which operate on the real part of a function algebra
Osamu Hatori.
Proc. Amer. Math. Soc. 83 (1981), 565-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627693
Existence of sets of uniqueness of $l^{p}$ for general orthonormal systems
Leonardo Colzani.
Proc. Amer. Math. Soc. 83 (1981), 569-572
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627694
On weakly compact operators on Banach lattices
C. D. Aliprantis and O. Burkinshaw.
Proc. Amer. Math. Soc. 83 (1981), 573-578
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627695
Curvature estimates for complete and bounded submanifolds in a Riemannian manifold
Yoshihisa Kitagawa.
Proc. Amer. Math. Soc. 83 (1981), 579-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627696
Additive comparisons of stop rule and supremum expectations of uniformly bounded independent random variables
T. P. Hill and Robert P. Kertz.
Proc. Amer. Math. Soc. 83 (1981), 582-585
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627697
A sufficient condition for linear growth of variances in a stationary random sequence
Richard C. Bradley.
Proc. Amer. Math. Soc. 83 (1981), 586-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627698
Compact covariance operators
Charles R. Baker and Ian W. McKeague.
Proc. Amer. Math. Soc. 83 (1981), 590-593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627699
An example in shape theory
Smilka Zdravkovska.
Proc. Amer. Math. Soc. 83 (1981), 594-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627700
A rigid space $X$ for which $X×X$ is homogeneous; an application of infinite-dimensional topology
Jan van Mill.
Proc. Amer. Math. Soc. 83 (1981), 597-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627701
Selections and orderability
Jan van Mill and Evert Wattel.
Proc. Amer. Math. Soc. 83 (1981), 601-605
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627702
Generalizing the Alexandroff-Urysohn double circumference construction
Richard E. Chandler, Gary D. Faulkner, Josephine P. Guglielmi and Margaret C. Memory.
Proc. Amer. Math. Soc. 83 (1981), 606-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627703
Spaces of AANRs
Zvonko Čerin.
Proc. Amer. Math. Soc. 83 (1981), 609-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627704
Some quotients of the Steenrod algebra
Donald M. Davis.
Proc. Amer. Math. Soc. 83 (1981), 616-618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627706
On the Segal conjecture for $Z_{2}×Z_{2}$
Donald M. Davis.
Proc. Amer. Math. Soc. 83 (1981), 619-622
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627705
A note on Wallman compactifications
Asha Rani Singal and Sunder Lal.
Proc. Amer. Math. Soc. 83 (1981), 623-624
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627707
Minimal periodic orbits of continuous mappings of the circle
Jaume Llibre.
Proc. Amer. Math. Soc. 83 (1981), 625-628
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627708
Differential equations which are topologically linear
Ludvik Janos.
Proc. Amer. Math. Soc. 83 (1981), 629-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627709
Whitney stability and contractible hyperspaces
A. M. Dilks and J. T. Rogers.
Proc. Amer. Math. Soc. 83 (1981), 633-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627710
Universal bounds and monotonicity of ordinal invariants
James R. Boone.
Proc. Amer. Math. Soc. 83 (1981), 641-644
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627711
A common fixed point theorem for commuting mappings
Shih Sen Chang.
Proc. Amer. Math. Soc. 83 (1981), 645-652
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627712
Stiefel-Whitney classes in $H^{∗} BO⟨𝜙(r)⟩$
A. P. Bahri and M. E. Mahowald.
Proc. Amer. Math. Soc. 83 (1981), 653-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627713
A comment on the Novikov conjecture
Jerome Kaminker and John G. Miller.
Proc. Amer. Math. Soc. 83 (1981), 656-658
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627714
Enumeration of forests in a graph
C. J. Liu and Yutze Chow.
Proc. Amer. Math. Soc. 83 (1981), 659-662
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627715
A short proof of the Junnila quasimetrization theorem
Ralph Fox.
Proc. Amer. Math. Soc. 83 (1981), 663-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 627716